E-Prints Complutense

On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in climatology

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Hernández , J. y Tello del Castillo, José Ignacio (1997) On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in climatology. Journal of Mathematical Analysis and Applications, 216 (2). pp. 593-617. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

287kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X97956912


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We analyze the sensitivity of a climatological model with respect to small changes in one of the distinguished parameters: the solar constant. We start by proving the stabilization of solutions of the evolution model when time tends to infinity. Later, we study the stationary problem and obtain uniqueness or a multiplicity of solutions for different Values of the solar constant.


Tipo de documento:Artículo
Palabras clave:positive solutions; compact manifolds; models
Materias:Ciencias > Física > Geofísica
Código ID:15727
Depositado:22 Jun 2012 08:23
Última Modificación:06 Feb 2014 10:30

Descargas en el último año

Sólo personal del repositorio: página de control del artículo